Works matching DE "RANDOM sets"
Results: 808
Structure effect on mechanical and thermal properties in aromatic copolyamides with phenyl substituents.
- Published in:
- Journal of Polymer Research, 2019, v. 26, n. 10, p. N.PAG, doi. 10.1007/s10965-019-1900-8
- By:
- Publication type:
- Article
Tail-dependence, exceedance sets, and metric embeddings.
- Published in:
- Extremes, 2023, v. 26, n. 4, p. 747, doi. 10.1007/s10687-023-00471-z
- By:
- Publication type:
- Article
Self-normalized large deviations for stationary sequences.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 309, doi. 10.1023/A:1025143204900
- By:
- Publication type:
- Article
A composite particle model for non-spherical particles in DEM simulations.
- Published in:
- Granular Matter, 2015, v. 17, n. 6, p. 763, doi. 10.1007/s10035-015-0596-7
- By:
- Publication type:
- Article
Weak KAM Theory topics in the stationary ergodic setting.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 319, doi. 10.1007/s00526-011-0436-5
- By:
- Publication type:
- Article
Metric techniques for convex stationary ergodic Hamiltonians.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 391, doi. 10.1007/s00526-010-0345-z
- By:
- Publication type:
- Article
Convergence Analysis of Sample Average Approximation Methods for a Class of Stochastic Mathematical Programs with Equality Constraints.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 648, doi. 10.1287/moor.1070.0260
- By:
- Publication type:
- Article
CONVERGENCE OF CONDITIONAL EXPECTATIONS FOR UNBOUNDED RANDOM SETS, INTEGRANDS, AND INTEGRAL FUNCTIONALS.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 3, p. 627, doi. 10.1287/moor.16.3.627
- By:
- Publication type:
- Article
ROLLING PLANNING HORIZONS: ERROR BOUNDS FOR THE DYNAMIC LOT SIZE MODEL.
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 3, p. 423, doi. 10.1287/moor.11.3.423
- By:
- Publication type:
- Article
ON THE CONVERGENCE OF PROBABILITY OF RANDOM SETS (MEASURABLE MULTIFUNCTIONS).
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 3, p. 420, doi. 10.1287/moor.11.3.420
- By:
- Publication type:
- Article
ON THE CONVERGENCE IN DISTRIBUTION OF MEASURABLE MULTIFUNCTIONS (RANDOM SETS) NORMAL INTEGRANDS, STOCHASTIC PROCESS AND STOCHASTIC INFIMA.
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 3, p. 385, doi. 10.1287/moor.11.3.385
- By:
- Publication type:
- Article
LAW OF LARGE NUMBERS FOR RANDOM SETS AND ALLOCATION PROCESSES.
- Published in:
- Mathematics of Operations Research, 1981, v. 6, n. 4, p. 485, doi. 10.1287/moor.6.4.485
- By:
- Publication type:
- Article
基于 BP 神经网络的小角度井斜方位角误差补偿研究.
- Published in:
- Electronic Science & Technology, 2022, v. 35, n. 5, p. 33, doi. 10.16180/j.cnki.issn1007-7820.2022.05.006
- By:
- Publication type:
- Article
The influence of biostimulants on strawberries yield, nutritional and sensory fruit quality.
- Published in:
- Glasnik Zastite Bilja, 2022, v. 45, n. 6, p. 84, doi. 10.31727/gzb.45.6.8
- By:
- Publication type:
- Article
Fenolni profil lista masline sorte 'Istarska bjelica' pri različitoj koncentraciji bora u hranivoj otopini.
- Published in:
- Glasnik Zastite Bilja, 2020, v. 43, n. 5, p. 56, doi. 10.31727/gzb.43.5.7
- By:
- Publication type:
- Article
Random fields on the hypertorus: Covariance modeling and applications.
- Published in:
- Environmetrics, 2022, v. 33, n. 1, p. 1, doi. 10.1002/env.2701
- By:
- Publication type:
- Article
Gaussian-related undirected graphical models for circular variables.
- Published in:
- Statistics, 2024, v. 58, n. 5, p. 1224, doi. 10.1080/02331888.2024.2400179
- By:
- Publication type:
- Article
Tuning parameter selection for nonparametric derivative estimation in random design.
- Published in:
- Statistics, 2023, v. 57, n. 6, p. 1402, doi. 10.1080/02331888.2023.2278042
- By:
- Publication type:
- Article
Spatial maxima, unimodality, and asymptotic behaviour of solutions to discrete diffusion-type equations.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 1, p. 126, doi. 10.1080/10236198.2022.2027395
- By:
- Publication type:
- Article
COVERING THE CIRCLE WITH RANDOM OPEN SETS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 341
- By:
- Publication type:
- Article
On the least common multiple of random q-integers.
- Published in:
- Research in Number Theory, 2021, v. 7, n. 1, p. 1, doi. 10.1007/s40993-021-00242-4
- By:
- Publication type:
- Article
Large and Moderate Deviations of Random Upper Semicontinuous Functions.
- Published in:
- Stochastic Analysis & Applications, 2010, v. 28, n. 2, p. 350, doi. 10.1080/07362990903136470
- By:
- Publication type:
- Article
Complete Moment Convergence for Sequences of Independent Random Elements in Banach Spaces.
- Published in:
- Stochastic Analysis & Applications, 2006, v. 24, n. 5, p. 999, doi. 10.1080/07362990600870181
- By:
- Publication type:
- Article
Laws of Large Numbers for Exchangeable Random Sets in Kuratowski-Mosco Sense.
- Published in:
- Stochastic Analysis & Applications, 2006, v. 24, n. 2, p. 263, doi. 10.1080/07362990500522114
- By:
- Publication type:
- Article
A Random Set Extension of a Strong Law of Large Numbers of Cantrell and Rosalsky.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 4, p. 751, doi. 10.1081/SAP-200064472
- By:
- Publication type:
- Article
Analysis of the M<sup>x</sup>/G/1 Queue with a Random Setup Time.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 3, p. 739, doi. 10.1081/SAP-120030454
- By:
- Publication type:
- Article
On the Proximity of a Probability to a Capacity Functional: Proximity Functions.
- Published in:
- Stochastic Models, 2008, v. 24, n. 2, p. 264, doi. 10.1080/15326340802007414
- By:
- Publication type:
- Article
QQ Plots, Random Sets and Data from a Heavy Tailed Distribution.
- Published in:
- Stochastic Models, 2008, v. 24, n. 1, p. 103, doi. 10.1080/15326340701828308
- By:
- Publication type:
- Article
ON THE GLOBAL STABILITY OF COMPACT RANDOM SETS VIA UNIFORMLY UNBOUNDED LYAPUNOV FUNCTIONS.
- Published in:
- Mathematics for Application, 2024, v. 13, n. 2, p. 132, doi. 10.13164/ma.2024.13211
- By:
- Publication type:
- Article
高分六号红边特征的农作物识别与评估.
- Published in:
- Journal of Remote Sensing, 2020, v. 24, n. 10, p. 1168, doi. 10.11834/jrs.20209289
- By:
- Publication type:
- Article
Hospital Emergency Room Savings via Health Line S24 in Portugal.
- Published in:
- Econometrics (2225-1146), 2021, v. 9, n. 1, p. 8, doi. 10.3390/econometrics9010008
- By:
- Publication type:
- Article
Video Steganography Using Knight Tour Algorithm and LSB Method for Encrypted Data.
- Published in:
- Journal of Intelligent Systems, 2020, v. 29, n. 1, p. 1216, doi. 10.1515/jisys-2018-0225
- By:
- Publication type:
- Article
An ensemble method for estimating the number of clusters in a big data set using multiple random samples.
- Published in:
- Journal of Big Data, 2023, v. 10, n. 1, p. 1, doi. 10.1186/s40537-023-00709-4
- By:
- Publication type:
- Article
PŁEĆ I MIEJSCE NA LIŚCIE KANDYDATÓW JAKO DETERMINANTY WYNIKU WYBORCZEGO NA PRZYKŁADZIE WYBORÓW SAMORZĄDOWYCH DO RADY WARSZAWY -- ASPEKTY POZNAWCZE I APLIKACYJNE.
- Published in:
- Studia Wyborcze, 2021, v. 31, p. 73, doi. 10.26485/SW/2021/31/5
- By:
- Publication type:
- Article
Seeing Global Motion in a Random Dot Image Sequence.
- Published in:
- i-Perception, 2020, p. 1, doi. 10.1177/2041669520961104
- By:
- Publication type:
- Article
Seeing Global Motion in a Random Dot Image Sequence.
- Published in:
- i-Perception, 2020, v. 11, n. 5, p. 1, doi. 10.1177/2041669520961104
- By:
- Publication type:
- Article
Using linkage studies combined with whole‐exome sequencing to identify novel candidate genes for familial colorectal cancer.
- Published in:
- International Journal of Cancer, 2020, v. 146, n. 6, p. 1568, doi. 10.1002/ijc.32683
- By:
- Publication type:
- Article
Limit Set of Branching Random Walks on Hyperbolic Groups.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 10, p. 2765, doi. 10.1002/cpa.22088
- By:
- Publication type:
- Article
An instrumental variable random-coefficients model for binary outcomes.
- Published in:
- Econometrics Journal, 2014, v. 17, n. 2, p. S1, doi. 10.1111/ectj.12018
- By:
- Publication type:
- Article
Species determination using AI machine-learning algorithms: Hebeloma as a case study.
- Published in:
- IMA Fungus, 2022, v. 13, n. 1, p. 1, doi. 10.1186/s43008-022-00099-x
- By:
- Publication type:
- Article
Counting the changes of random Δ<sub>2</sub><sup>0</sup> sets.
- Published in:
- Journal of Logic & Computation, 2015, v. 25, n. 4, p. 1073, doi. 10.1093/logcom/exs083
- By:
- Publication type:
- Article
Prompt enumerations and relative randomness.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 4, p. 877, doi. 10.1093/logcom/exq049
- By:
- Publication type:
- Article
Sharp Bounds on Functionals of the Joint Distribution in the Analysis of Treatment Effects.
- Published in:
- Journal of Business & Economic Statistics, 2021, v. 39, n. 2, p. 532, doi. 10.1080/07350015.2019.1684300
- By:
- Publication type:
- Article
Almost sure lower bounds for a model problem for multiplicative chaos in number theory.
- Published in:
- Mathematika, 2022, v. 68, n. 4, p. 1331, doi. 10.1112/mtk.12170
- Publication type:
- Article
Traffic accident data classification algorithm based on decision tree.
- Published in:
- Advances in Transportation Studies, 2022, v. 2, p. 37, doi. 10.53136/97912599481134
- By:
- Publication type:
- Article
Network Properties of Cancer Prognostic Gene Signatures in the Human Protein Interactome.
- Published in:
- Genes, 2020, v. 11, n. 3, p. 247, doi. 10.3390/genes11030247
- By:
- Publication type:
- Article
Local Interaction on Random Graphs.
- Published in:
- Games (20734336), 2010, v. 1, n. 3, p. 262, doi. 10.3390/g1030262
- By:
- Publication type:
- Article
Community Formation as a Byproduct of a Recommendation System: A Simulation Model for Bubble Formation in Social Media.
- Published in:
- Future Internet, 2021, v. 13, n. 11, p. 296, doi. 10.3390/fi13110296
- By:
- Publication type:
- Article
PrivItem2Vec: A privacy-preserving algorithm for top-N recommendation.
- Published in:
- International Journal of Distributed Sensor Networks, 2021, v. 17, n. 12, p. 1, doi. 10.1177/15501477211061250
- By:
- Publication type:
- Article
A novel multi-label classification algorithm based on K -nearest neighbor and random walk.
- Published in:
- International Journal of Distributed Sensor Networks, 2020, v. 16, n. 3, p. 1, doi. 10.1177/1550147720911892
- By:
- Publication type:
- Article